MathSciNet Relay Station
MathSciNet bibliographic data
MR995210 65M60 (35L65 76L05)
Johnson, Claes; Szepessy, Anders; Hansbo, Peter On the convergence of shock-capturing streamline diffusion finite element methods for hyperbolic conservation laws. Math. Comp. 54 (1990), no. 189, 107–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement